Home Health & Wellbeing
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here
Read the community guidelines before posting ✨

Coming off the pill

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hi all,

I've been taking Cilest for nearly 8 years on and off (but mostly on) and have decided to come off it for good (not to conceive but to give my body a break!), I had my first period 6 weeks after stopping and am now waiting for my second.
I'm experiencing lots of moodiness and generally feeling down all the time, plus my breasts are really tender and I've virtually gone off sex all together (v frustrating for my boyfriend!). Just wondering if anyone else has had similar experiences after coming off the pill and can reassure me (and boyfriend) all will return to normal soon!

Ta, LA

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Your hormones will be all over the place and may have these results - your body will start getting back into its normal routine. Are you using other forms of protection - even though you are "off" it at the moment. And if your bf is giving you grief - tell him to get off your back.

    I feel sorry for women - you go through so much shite.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    It is quite normal for your periods, emotions etc to be all over the place for a while after you come off the pill. It should calm down after a few months - if it doesn't then you should talk it through with your GP, or you could try:

    Brook Advisory Centres
    Advice, counselling and medical help around contraception, pregnancy, abortion and sexual health.
    Telephone: 0800 0185023
    www.brook.org.uk

    Family Planning Association
    Information service on family planning and all aspects of sexual health.
    Helpline: 0845 3101334
    www.fpa.org.uk
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thank you for the reassurance, it's good to know there's a biological reason and that I haven't just turned into a bitch over night!!

    We'll just have to be patient and see what happens!

    xx
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Panthro wrote:

    I feel sorry for women - you go through so much shite.

    Aww, you must be a hit with the ladies!

    In answer to the original question, I stopped taking Cilest for a mere three months and I got loads of spots and felt really depressed. I'm not sure if they're linked but I felt better in myself when I started taking it again!
Sign In or Register to comment.